Ván, Péter (2020) Thermodynamically consistent gradient elasticity with an internal variable. THEORETICAL AND APPLIED MECHANICS, 47 (1). pp. 1-17. ISSN 1450-5584
|
Text
2005.13662.pdf Available under License Creative Commons Attribution. Download (196kB) | Preview |
Official URL: https://doi.org/10.2298/TAM200204006V
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > Q1 Science (General) / természettudomány általában |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 12 Jun 2023 05:45 |
Last Modified: | 12 Jun 2023 05:45 |
URI: | http://real.mtak.hu/id/eprint/167100 |
Actions (login required)
![]() |
Edit Item |